# SDR UIEA2020032000500

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,441 hours, 20,018 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK INOP.( TRANSFER TO MDDR 126021 IAW DDG 21-51-01-01, CAT C, DUE DATE 30-MAR-20. PLACARD INSTALLED.  LP 1071108: PERFORMED OPS CHECK OF LEFT PACK IAW B767 AMM 21-51-00. OPS CHECKS OK. NO FAULTS NOTED ON BITE CHECK/OPS CHECK. THIS CLEARS DMI 126021. PLACARDS REMOVED.  )
